# SDR SWAA2013032013844

- Difficulty date: March 17, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 22,444 hours, 10,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE LOW.  REMOVED AND REPLACED SLIDE PER MT & MM.
